# SDR AALA202304287800

- Difficulty date: April 26, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N788AN
- Make and model: Boeing 777223
- Aircraft serial: 30011
- Aircraft time: 84,008 hours, 11,166 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT NUMBER 3 EXTERIOR EMERGENCY LIGHT INOPERATIVE. RELAMPED LEFT NUMBER 3 OVERWING EXIT EMERGENCY LIGHT.
